schliessen

Filtern

 

Bibliotheken

Fully degenerate poly-Bernoulli numbers and polynomials

Abstract In this paper, we introduce the new fully degenerate poly-Bernoulli numbers and polynomials and inverstigate some properties of these polynomials and numbers. From our properties, we derive some identities for the fully degenerate poly-Bernoulli numbers and polynomials.

Journal Title: Open Mathematics 01 January 2016, Vol.14(1), pp.545-556
Main Author: Kim Taekyun
Other Authors: Kim Dae San , Seo Jong-Jin
Format: Electronic Article Electronic Article
Language: English
Subjects:
ID: E-ISSN: 2391-5455 ; DOI: 10.1515/math-2016-0048
Zum Text:
SendSend as email Add to Book BagAdd to Book Bag
Staff View
recordid: doaj_soai_doaj_org_article_e9efce7960464233a403ac9a32e702db
title: Fully degenerate poly-Bernoulli numbers and polynomials
format: Article
creator:
  • Kim Taekyun
  • Kim Dae San
  • Seo Jong-Jin
subjects:
  • Fully Degenerate Poly-Bernoulli Polynomial
  • Fully Degenerate Poly-Bernoulli Number
  • Umbral Calculus
  • 11b75
  • 11b83
  • 05a19
  • 05a40
  • Mathematics
ispartof: Open Mathematics, 01 January 2016, Vol.14(1), pp.545-556
description: Abstract In this paper, we introduce the new fully degenerate poly-Bernoulli numbers and polynomials and inverstigate some properties of these polynomials and numbers. From our properties, we derive some identities for the fully degenerate poly-Bernoulli numbers and polynomials.
language: eng
source:
identifier: E-ISSN: 2391-5455 ; DOI: 10.1515/math-2016-0048
fulltext: fulltext_linktorsrc
issn:
  • 2391-5455
  • 23915455
url: Link


@attributes
ID359900700
RANK0.07
NO1
SEARCH_ENGINEprimo_central_multiple_fe
SEARCH_ENGINE_TYPEPrimo Central Search Engine
LOCALfalse
PrimoNMBib
record
control
sourcerecordidoai_doaj_org_article_e9efce7960464233a403ac9a32e702db
sourceiddoaj_s
recordidTN_doaj_soai_doaj_org_article_e9efce7960464233a403ac9a32e702db
sourcesystemPC
dbidDOA
display
typearticle
titleFully degenerate poly-Bernoulli numbers and polynomials
creatorKim Taekyun ; Kim Dae San ; Seo Jong-Jin
ispartofOpen Mathematics, 01 January 2016, Vol.14(1), pp.545-556
identifierE-ISSN: 2391-5455 ; DOI: 10.1515/math-2016-0048
subjectFully Degenerate Poly-Bernoulli Polynomial ; Fully Degenerate Poly-Bernoulli Number ; Umbral Calculus ; 11b75 ; 11b83 ; 05a19 ; 05a40 ; Mathematics
languageeng
oafree_for_read
source
descriptionAbstract In this paper, we introduce the new fully degenerate poly-Bernoulli numbers and polynomials and inverstigate some properties of these polynomials and numbers. From our properties, we derive some identities for the fully degenerate poly-Bernoulli numbers and polynomials.
version2
lds50peer_reviewed
links
openurl$$Topenurl_article
openurlfulltext$$Topenurlfull_article
linktorsrc$$Uhttps://doaj.org/article/e9efce7960464233a403ac9a32e702db$$EView_full_text_in_DOAJ
search
creatorcontrib
0Kim Taekyun
1Kim Dae San
2Seo Jong-Jin
titleFully degenerate poly-Bernoulli numbers and polynomials
description

In this paper, we introduce the new fully degenerate poly-Bernoulli numbers and polynomials and inverstigate some properties of these polynomials and numbers. From our properties, we derive some identities for the fully degenerate poly-Bernoulli numbers and polynomials.

subject
0Fully Degenerate Poly-Bernoulli Polynomial
1Fully Degenerate Poly-Bernoulli Number
2Umbral Calculus
311b75
411b83
505a19
605a40
7Mathematics
general
0English
1De Gruyter
210.1515/math-2016-0048
3Directory of Open Access Journals (DOAJ)
sourceiddoaj_s
recordiddoaj_soai_doaj_org_article_e9efce7960464233a403ac9a32e702db
issn
02391-5455
123915455
rsrctypearticle
creationdate2016
addtitleOpen Mathematics
searchscope
0doaj_full
1doaj1
scope
0doaj_full
1doaj1
lsr45$$EView_full_text_in_DOAJ
tmp01Directory of Open Access Journals (DOAJ)
tmp02DOA
startdate20160101
enddate20160101
lsr40Open Mathematics, 01 January 2016, Vol.14 (1), pp.545-556
doi10.1515/math-2016-0048
citationpf 545 pt 556 vol 14 issue 1
lsr30VSR-Enriched:[description]
sort
titleFully degenerate poly-Bernoulli numbers and polynomials
authorKim Taekyun ; Kim Dae San ; Seo Jong-Jin
creationdate20160101
lso0120160101
facets
frbrgroupid8026448939165857081
frbrtype5
newrecords20200226
languageeng
topic
0Fully Degenerate Poly-Bernoulli Polynomial
1Fully Degenerate Poly-Bernoulli Number
2Umbral Calculus
311b75
411b83
505a19
605a40
7Mathematics
collectionDirectory of Open Access Journals (DOAJ)
prefilterarticles
rsrctypearticles
creatorcontrib
0Kim Taekyun
1Kim Dae San
2Seo Jong-Jin
jtitleOpen Mathematics
creationdate2016
toplevelpeer_reviewed
delivery
delcategoryRemote Search Resource
fulltextfulltext_linktorsrc
addata
au
0Kim Taekyun
1Kim Dae San
2Seo Jong-Jin
atitleFully degenerate poly-Bernoulli numbers and polynomials
jtitleOpen Mathematics
risdate20160101
volume14
issue1
spage545
epage556
pages545-556
eissn2391-5455
formatjournal
genrearticle
ristypeJOUR
abstract

In this paper, we introduce the new fully degenerate poly-Bernoulli numbers and polynomials and inverstigate some properties of these polynomials and numbers. From our properties, we derive some identities for the fully degenerate poly-Bernoulli numbers and polynomials.

pubDe Gruyter
doi10.1515/math-2016-0048
urlhttps://doaj.org/article/e9efce7960464233a403ac9a32e702db
lad01Open Mathematics
oafree_for_read
date2016-01-01